# SDR SCNA97359

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FLOORBOARD SUPPORT CHANNEL IN THE AFT CARGO PIT DENTED AND PUNCTURED FROM STATION 950E TO 990.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT CHANNEL IAW SRM 53-10-2 AND 51-30-01.
